MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX CLEAR CUFF PRESSURE INFUSION; INFUSOR, PRESSURE, FOR I.V. BAGS

SMITHS MEDICAL ASD, INC. MEDEX CLEAR CUFF PRESSURE INFUSION; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number MX4810
Medical Device Problem Code Failure to Zero (1683)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.G5: 510k is blank device is exempt.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the product would not reach to "zero".Patient involvement unknown.
 
Additional Manufacturer Narrative
One unit returned in original packaging.Unit received with gauge reading approximately 200mmhg with no pressure applied.Unit was tested to determine function of the gauge assembly and to test for leaks by manually pumping the bulb assembly.The gauge indicator moves as required and no leak detected, the unit returned to same location as started when pressure released.Visually confirmed unit was not on zero when returned for investigation.Unit was noted to be reading ?200mmhg on the gage with no pressure applied, review of the gauge appears to show gear assembly is aligned incorrectly.The gauge used in the mx4810 is a bourdon-tube gauge; this style of gage is sensitive when encountering a forceful impact.In these circumstances, it is possible for the gear/linkage system (attached to the bourdon tube) to fall out of proper alignment.Unit is visually inspected in production prior to release, appears issue happened after manufacturing operations.Complaint is confirmed.The product's history records (dhr) were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.For all enquiries or follow-up questions related to the record, do not use (b)(6) located in sections g.1., please direct those to the following: (b)(6).

Brand Name
MEDEX CLEAR CUFF PRESSURE INFUSION
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17194909
Report Number3012307300-2023-06610
Device Sequence Number5642850
Product Code KZD
UDI-Device Identifier50351688507004
UDI-Public50351688507004
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMX4810
Device Catalogue NumberMX4810
Device Lot Number4383322
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown